# SDR HEEA073638

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,507 hours
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Valve
- Part number: 209072433101
- Part serial: 1043
- Condition: Stuck
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT OPEN - STICKS.
